# SDR 3602072103

- Difficulty date: July 21, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 811 hours, 1,571 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 811 hours, 1,511 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A331526006
- Part serial: NA
- Condition: Worn
- Location: Tail Rotor
- Part time: 811 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH BELLCRANK WORN BEYOND ACCEPTABLE LIMITS
